# SDR AALA20140707011

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CTR WING SKIN AT STATION 540 & STRINGER 22 LT AT DRAG ANGLE.  REMOVED CORROSION FROM LOWER CTR WING SKIN DRAG ANGLE IAW SRM 51-10-02-0G.  FABRICATED FILLER SHIM & ALODINE TREATED & PAINTED.
